# SDR SIMA20120826001

- Difficulty date: August 26, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 24,444 hours, 21,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Weak
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE FLIGHT DECK FLASHLIGHT DIM & NOT HOLDING A CHARGE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FLASHLIGHT IAW MM 33-50-16.  TESTED GOOD.  AIRCRAFT RETURNED TO SERVICE.
